What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before the first event at Mar 19, 10:41 PM MST, 24 minutes earlier. Its key messages:
- Another round of strong and gusty winds will occur from Friday and into Saturday, with the strongest winds over the plains of Central and North Central Montana.
- Temperatures remain well above normal into the first half of next week.
- Primarily dry conditions persist through Tuesday, with the exception of the Continental Divide.
Area forecast discussion, Mar 19, 10:41 PM MST, 24 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1141 PM MDT Thu Mar 19 2026
.KEY MESSAGES...
- Another round of strong and gusty winds will occur from Friday
and into Saturday, with the strongest winds over the plains of
Central and North Central Montana.
- Temperatures remain well above normal into the first half of
next week.
- Primarily dry conditions persist through Tuesday, with the
exception of the Continental Divide.
&&
.DISCUSSION...
- Meteorological Overview:
Broad upper upper level ridging, with quasi-zonal flow over the
Northern Rockies, will continue across the Western CONUS through
Tuesday. This broad upper level ridge combined with strong cross
barrier flow moving over the Continental Divide will help to
maintain well above normal temperatures across all of Southwest,
Central, and North Central Montana through the middle half of the
upcoming work week, with a weak "cold" front dropping south across
Central and North Central Montana on Saturday only helping to cool
temperatures to within 5 degrees of (still above) normal for the day
on Sunday. Precipitation will be confined to the Continental Divide
throughout the period due to the strong westerly flow aloft, with
the exception of the Island Ranges of Central Montana on Saturday as
the cold front interacts with the terrain and supports a short
period of precipitation. Winds will continue to be strong and gusty,
especially over the plains of Central and North Central Montana
through the first half of the weekend, with less windy conditons
from Sunday through Tuesday.
By Tuesday night a shortwave will begin to move from over the
Pacific Northwest and across the Northern Rockies through Wednesday
night. This shortwave and associated Pacific front will bring
additional opportunities for precipitation to the Continental
Divide, along with the chance for another widespread high wind event
for portions of Southwest, Central, and North Central Montana.
Temperatures in wake of the disturbance and Pacific front look to
fall back to near normal. - Moldan
- Forecast Confidence & Scenarios:
High Winds from Friday morning/afternoon through Saturday morning...
H700 winds of between 50-80kts per NAEFS analysis will overspread
North Central and Central Montana throughout the period, with the
strongest mid-level winds of 70-80kts arriving between 18z Friday
and 06z Saturday north of the Montana Hwy 200 corridor and west of
the US Hwy 87 corridor from Great Falls to Havre. BUFKIT analysis at
Marias Pass and Cut Bank indicate thermal profiles conducive of
supporting mountain wave activity developing between 09-15z Friday
as cross barrier flow increases, which may require the current High
Wind Warning for these areas to be brought forward by several hours.
This mountain activity will gradually decrease through 18-21z Friday
as ridgetop stability weakens across the area; however, deeper
diurnal mixing combined with the anomalous winds overspreading the
area will support momentum transfer to the surface. This will help
to maintain the strong winds here through the remainder of the
period. It should be noted that this event lacks a strong pressure
gradient along the Rocky Mountain Front, which is likely to help
limit the most intense wind speeds as compared to that of Thursday.
Further south along the remainder of the Continental Divide and
Montana Highway 200 corridor most of the strong winds will result
due to momentum transfer from deep mixing, which may lead to some
decreased winds during the overnight hours Friday night.
Overall confidence in the current footprint of the High Wind Warning
is high for most areas as ECMWF EFIs with respect to both wind
speeds and gusts range from 0.7 to nearly 0.95 along the Montana Hwy
200 corridor west of Lewistown and west of the I-15 north of Great
Falls range from 0.7 to nearly 0.95. The one exception is the
MacDonald Pass/Upper Blackfoot and Fergus County below 4500ft areas
given lower NBM probabilistic support for high winds here. On the
other hand the remainder of the Hi-Line west of Shelby (i.e. Eastern
Toole and Liberty, Hill County, and Northern Blaine County) may need
a short notice High Wind Warning given the magnitude of the low to
mid-level flow overspreading the area; however, given that these
winds will be moving overhead at night (i.e. limited mixing) current
thinking is that winds won't materialize although some areas
immediately downwind of the Sweet Grass Hills are likely to see high
winds, but these instances will be isolated.
High Winds from Tuesday night through Wednesday evening...
Climate anomaly indicators such as the ECMWF EFIs and NAEFS continue
to support the threat for yet another widespread wind event across
most of Southwest, Central, and North Central Montana as strong
westerly winds aloft move over the Northern Rockies and mix down to
the surface. H700 wind speeds of between 45-80kts per NAEFS
analysis, with the strongest winds orientated from west to east over
Central and North Central Montana, will overspread the Northern
Rockies during the evening hours on Tuesday and reside over the
region through Wednesday evening. These wind speeds, which are
nearly 3 standard deviations above normal for March, are expected to
initially mix down to the surface along the slopes of the Rocky
Mountain Front and Island Ranges of Central Montana during the
overnight hours on Tuesday due to mountain wave activity, with
remaining areas seeing winds increase during the mid-morning hours
on Wednesday as diurnal mixing ensues. Latest EFI values with
respect to wind speeds and/or gusts, which generally range from 0.6
to nearly 0.9, would support at least an unusual to very unusual
wind event with respect to March climatology. One item of note with
this potential wind event as compared to the December 17th, March
8th, March 12th events is that the Shift of Tails (SOTs) in the
ECMWF is generally around 0 where as the previous strong wind events
were between 1 to 2. These larger SOTs, especially at 2 or more,
indicate a truly extreme event is possible. - Moldan
&&
.AVIATION...
20/06Z TAF Period
Expect passing clouds across the CWA through the period. The main
impact will be periods of strong winds over North Central MT. The
winds might decrease a bit between 06z and 12z Fri, however, they
will increase shortly after 12z Fri, and become very strong by 21z
Fri over much of North Central MT. Some low level wind shear is
possible in areas where surface winds become light for a short
time. Some mountain showers are possible over the Northern Rockies
through the period. Mountains/passes will be obscured at times.
Brusda
&&
.FIRE WEATHER...
Warm, gusty, and dry conditions will continue across much of the
Northern Rockies through the end of the work week; with record
high temperatures once again being possible across much of Central
and Southwest Montana. Relative humidity values across the valleys
of Southwest and Central Montana will once again fall into the
upper single digits to low teens, which combined with the gusty
winds will lead to elevated fire weather conditions. Further north
over the plains of Central and North Central Montana relative
humidity values will generally range from the teens to mid-20s,
but strong winds will help to maintain elevated fire weather
conditions even here. - Moldan
&&
.PRELIMINARY POINT TEMPS/POPS...
GTF 70 60 79 56 / 10 10 10 0
CTB 63 52 70 49 / 10 10 0 10
HLN 73 43 78 44 / 0 0 0 0
BZN 77 42 82 47 / 0 0 0 0
WYS 64 26 64 32 / 0 0 0 0
DLN 74 43 79 45 / 0 0 0 0
HVR 73 49 78 53 / 10 10 30 10
LWT 71 50 77 45 / 10 10 10 0
&&
.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 6 AM Friday to noon MDT Saturday for East
Glacier Park Region-Eastern Glacier, Western Toole, and Central
Pondera-Northern High Plains-Southern High Plains-Southern Rocky
Mountain Front-Upper Blackfoot and MacDonald Pass.
High Wind Warning from 9 AM Friday to noon MDT Saturday for Big
Belt, Bridger and Castle Mountains-Cascade County below 5000ft-
Fergus County below 4500ft-Judith Basin County and Judith Gap-
Little Belt and Highwood Mountains.
&&
http://www.weather.gov/greatfalls
In the hours before
Local storm report, Mar 19, 5:51 PM MST, 5 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
651 PM MDT Thu Mar 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Non-Tstm Wnd Gst 4 SSE Bynum 47.93N 112.29W
03/19/2026 M98 MPH Teton MT CO-OP Observer
Visibility of around 4 miles due to blowing
dust.
&&
MoldanLocal storm report, Mar 19, 8:55 PM MST, 2 hours 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Great Falls MT
955 PM MDT Thu Mar 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM Non-Tstm Wnd Gst 8 SE East Glacier Park 48.36N 113.11W
03/19/2026 M87 MPH Glacier MT Mesonet
Mesonet station DCRM8 Deep Creek RAWS.
0142 AM Non-Tstm Wnd Gst 3 SW Cut Bank 48.60N 112.37W
03/19/2026 M67 MPH Glacier MT ASOS
ASOS station KCTB Cut Bank Airport.
0145 AM Non-Tstm Wnd Gst 20 SW Bynum 47.77N 112.60W
03/19/2026 M79 MPH Teton MT Mesonet
Mesonet station SALMT Salmond Ranch.
0200 AM Non-Tstm Wnd Gst 6 WNW Ledger 48.29N 111.94W
03/19/2026 M59 MPH Pondera MT Mesonet
Mesonet station MTVAR Valier Jct 1-15 Mp
347.0.
0211 AM Non-Tstm Wnd Gst Saint Mary 48.74N 113.43W
03/19/2026 M58 MPH Glacier MT Mesonet
Mesonet station SRYM8 Saint Mary RAWS.
0255 AM Non-Tstm Wnd Gst 8 NNE Augusta 47.60N 112.32W
03/19/2026 M66 MPH Teton MT AWOS
AWOS station K1FM Foxtrot.
0305 AM Non-Tstm Wnd Gst 9 SW Dupuyer 48.12N 112.66W
03/19/2026 M69 MPH Teton MT Mesonet
Mesonet station DVI01084 Dupuyer.
0315 AM Non-Tstm Wnd Gst 5 SE Browning 48.51N 112.93W
03/19/2026 M65 MPH Glacier MT Mesonet
Mesonet station SHBM Browning.
0320 AM Non-Tstm Wnd Gst 16 WNW Santa Rita 48.85N 112.66W
03/19/2026 M67 MPH Glacier MT Mesonet
Montana mesonet site Buffalo Lake E.
0321 AM Non-Tstm Wnd Gst Browning 48.56N 113.01W
03/19/2026 M68 MPH Glacier MT Mesonet
Mesonet station BGRM8 Browning RAWS.
0330 AM Non-Tstm Wnd Gst 16 WSW Cut Bank 48.53N 112.63W
03/19/2026 M62 MPH Glacier MT Mesonet
Mission Lake Mesonet.
0345 AM Non-Tstm Wnd Gst 12 NNE Augusta 47.65N 112.29W
03/19/2026 M64 MPH Teton MT Mesonet
Mesonet station HODMT Hodgkiss.
0422 AM Non-Tstm Wnd Gst 8 NNE Augusta 47.60N 112.32W
03/19/2026 M68 MPH Teton MT AWOS
AWOS station K1FM Foxtrot.
0445 AM Non-Tstm Wnd Gst 2 SE Browning 48.54N 112.98W
03/19/2026 M78 MPH Glacier MT Mesonet
Mesonet station MTBWG Browning (MT DOT).
0450 AM Non-Tstm Wnd Gst 10 ESE Whitlash 48.85N 111.04W
03/19/2026 M70 MPH Liberty MT Mesonet
Montana mesonet site Mt Lebanon.
0500 AM Non-Tstm Wnd Gst 1 ENE East Glacier Park 48.45N 113.20W
03/19/2026 M82 MPH Glacier MT Mesonet
Mesonet station MTBRN Two Medicine Bridge
(MT DOT).
0500 AM Non-Tstm Wnd Gst 8 WSW Saint Mary 48.68N 113.58W
03/19/2026 M58 MPH Glacier MT Mesonet
Mesonet station SNPMT Sunpoint.
0507 AM Non-Tstm Wnd Dmg 1 NNW East Glacier Park 48.46N 113.23W
03/19/2026 Glacier MT Dept of Highways
Montana Highway 49, Looking Glass Road, is
closed between MP 0.0 and 4.0 due to
multiple fallen trees that are blocking all
lanes.
0515 AM Non-Tstm Wnd Gst 14 W Bynum 47.98N 112.61W
03/19/2026 M82 MPH Teton MT Mesonet
Mesonet station DELMT Dellwo (MCSCN).
0515 AM Non-Tstm Wnd Gst 14 W Bynum 47.98N 112.61W
03/19/2026 M82 MPH Teton MT Mesonet
Mesonet station DELMT Dellwo (MCSCN).
0515 AM Non-Tstm Wnd Gst 8 SSW Choteau 47.70N 112.23W
03/19/2026 M69 MPH Teton MT Mesonet
Mesonet station MTCTS Choteau South Us-287
Mp 56.0.
0520 AM Non-Tstm Wnd Gst 14 E Saint Mary 48.78N 113.12W
03/19/2026 E68 MPH Glacier MT Mesonet
Wetzel NE Mesonet.
0600 AM Non-Tstm Wnd Gst 12 NNE Augusta 47.65N 112.29W
03/19/2026 M75 MPH Teton MT Mesonet
Mesonet station HODMT Hodgkiss.
0600 AM Non-Tstm Wnd Gst 7 NE Choteau 47.89N 112.09W
03/19/2026 M59 MPH Teton MT Mesonet
Mesonet station MTM49 6.9 NE Choteau
(MT-MESO).
0600 AM Non-Tstm Wnd Gst 8 N Kiowa 48.63N 113.34W
03/19/2026 M67 MPH Glacier MT Mesonet
Mesonet station MRRGN Milk River Ridge.
0625 AM Non-Tstm Wnd Gst 16 WSW Cut Bank 48.53N 112.63W
03/19/2026 M78 MPH Glacier MT Mesonet
Montana mesonet site Mission Lake S.
0630 AM Non-Tstm Wnd Gst 8 SSW Choteau 47.70N 112.23W
03/19/2026 M81 MPH Teton MT Mesonet
Mesonet station MTCTS Choteau South Us-287
Mp 56.0.
0639 AM Non-Tstm Wnd Gst 14 SW Augusta 47.33N 112.58W
03/19/2026 M71 MPH Lewis and Clark MT Mesonet
Upper Elk Creek - KMTAUGUS3.
0645 AM Non-Tstm Wnd Gst 20 SW Bynum 47.77N 112.60W
03/19/2026 M106 MPH Teton MT Mesonet
Mesonet station SALMT Salmond Ranch.
0645 AM Non-Tstm Wnd Gst 6 N Choteau 47.90N 112.16W
03/19/2026 M60 MPH Teton MT Mesonet
Mesonet station TRFM Teton River - Agrimet.
0645 AM Non-Tstm Wnd Gst 9 ESE East Glacier Park 48.38N 113.06W
03/19/2026 M100 MPH Glacier MT Mesonet
Montana mesonet site Dog Gun Lake.
0645 AM Non-Tstm Wnd Gst 2 SE Browning 48.54N 112.98W
03/19/2026 M81 MPH Glacier MT Mesonet
Mesonet station MTBWG Browning (MT DOT).
0650 AM Non-Tstm Wnd Gst 8 W Bynum 47.96N 112.49W
03/19/2026 M62 MPH Teton MT Mesonet
Montana mesonet site Bynum W.
0655 AM Non-Tstm Wnd Gst 6 NNE Fairfield 47.70N 111.95W
03/19/2026 M68 MPH Teton MT AWOS
AWOS station K1HM 6 NNE Fairfield.
0655 AM Non-Tstm Wnd Gst 6 NNE Fairfield 47.70N 111.95W
03/19/2026 M68 MPH Teton MT AWOS
AWOS station K1HM 6 NNE Fairfield.
0700 AM Non-Tstm Wnd Gst 5 NNE Fairfield 47.68N 111.94W
03/19/2026 M73 MPH Teton MT Mesonet
Montana mesonet site Fairfield.
0707 AM Non-Tstm Wnd Gst 8 NNE Augusta 47.60N 112.32W
03/19/2026 M79 MPH Teton MT AWOS
AWOS station K1FM Foxtrot.
0721 AM Non-Tstm Wnd Gst 8 SE East Glacier Park 48.36N 113.11W
03/19/2026 M103 MPH Glacier MT Mesonet
Mesonet station DCRM8 Deep Creek RAWS.
0739 AM Non-Tstm Wnd Dmg East Glacier Park 48.45N 113.22W
03/19/2026 Glacier MT Public
Multiple trees blow down in East Glacier.
Winds were gusting anywhere between 70 and
91 mph between 0430 and 1345. Photo relayed
via social media, with exact location found
via surrounding features.
0800 AM Non-Tstm Wnd Gst 8 WSW Saint Mary 48.68N 113.58W
03/19/2026 M65 MPH Glacier MT Mesonet
Mesonet station SNPMT Sunpoint.
0830 AM Non-Tstm Wnd Gst 1 ENE East Glacier Park 48.45N 113.20W
03/19/2026 M91 MPH Glacier MT Mesonet
Mesonet station MTBRN Two Medicine Bridge
(MT DOT).
0839 AM Non-Tstm Wnd Gst 18 SW Augusta 47.29N 112.64W
03/19/2026 M60 MPH Lewis and Clark MT Mesonet
GOSS RANCH - Goss Creek Rd. - KMTAUGUS4.
0910 AM Non-Tstm Wnd Gst 9 N Lothair 48.61N 111.20W
03/19/2026 M59 MPH Liberty MT Mesonet
Mesonet station GW1986 Lothair 9N.
0911 AM Non-Tstm Wnd Gst Saint Mary 48.74N 113.43W
03/19/2026 M61 MPH Glacier MT Mesonet
Mesonet station SRYM8 Saint Mary RAWS.
0930 AM Non-Tstm Wnd Gst 4 NNW Ethridge 48.61N 112.15W
03/19/2026 M62 MPH Toole MT Mesonet
Montana mesonet site Ethridge N.
0937 AM Non-Tstm Wnd Gst 3 SW Cut Bank 48.60N 112.37W
03/19/2026 M69 MPH Glacier MT ASOS
ASOS station KCTB Cut Bank Airport.
0945 AM Non-Tstm Wnd Gst 15 S Whitlash 48.70N 111.20W
03/19/2026 M62 MPH Liberty MT Mesonet
Mesonet station GW4063 EAGLE CREEK COLONY.
1015 AM Non-Tstm Wnd Gst 2 SSE Geyser 47.25N 110.48W
03/19/2026 E63 MPH Judith Basin MT Dept of Highways
MDT Geyser Sensor.
1030 AM Non-Tstm Wnd Gst 2 SSE Geyser 47.25N 110.48W
03/19/2026 E73 MPH Judith Basin MT Dept of Highways
Geyser MDT sensor.
1030 AM Non-Tstm Wnd Gst 2 SSE Geyser 47.25N 110.48W
03/19/2026 M71 MPH Judith Basin MT Mesonet
Mesonet station MTGYS Geyser (MT DOT).
1039 AM Non-Tstm Wnd Gst 5 WSW Martinsdale 46.42N 110.41W
03/19/2026 M63 MPH Meagher MT Public
Inger Ranch - KMTMONTA17.
1108 AM Non-Tstm Wnd Gst 1 E Roy 47.33N 108.93W
03/19/2026 M60 MPH Fergus MT AWOS
AWOS station K1OM Oscar.
1109 AM Non-Tstm Wnd Gst 18 WSW Bynum 47.87N 112.67W
03/19/2026 M62 MPH Teton MT Mesonet
Mesonet station GSNM8 Gleason RAWS.
1139 AM Non-Tstm Wnd Gst 2 NW Windham 47.10N 110.17W
03/19/2026 M58 MPH Judith Basin MT AWOS
AWOS station K1CM Charlie.
1152 AM Non-Tstm Wnd Gst 7 ESE Hilger 47.22N 109.22W
03/19/2026 M63 MPH Fergus MT Mesonet
Mesonet station JPKM8 Judith Peak RAWS.
1224 PM Non-Tstm Wnd Gst 5 WSW Geyser 47.26N 110.59W
03/19/2026 M73 MPH Judith Basin MT Public
Red Barn - KMTGEYSE7.
1235 PM Non-Tstm Wnd Gst 5 NW Belt 47.43N 111.02W
03/19/2026 M58 MPH Cascade MT Mesonet
Montana mesonet site Belt NW.
1239 PM Non-Tstm Wnd Gst Babb 48.86N 113.44W
03/19/2026 M75 MPH Glacier MT Mesonet
Ambient Weather : Howards Lodge.
0105 PM Non-Tstm Wnd Gst 7 NNE Augusta 47.59N 112.36W
03/19/2026 M69 MPH Teton MT Mesonet
Montana mesonet site Augusta N.
0125 PM Non-Tstm Wnd Gst 8 SSE Fort Shaw 47.41N 111.72W
03/19/2026 M58 MPH Cascade MT Mesonet
Montana mesonet site Sun River SE.
0130 PM Non-Tstm Wnd Gst 6 NNE Augusta 47.56N 112.34W
03/19/2026 M62 MPH Teton MT Mesonet
Mesonet station MCBMT McBratny - MCSCN.
0215 PM Non-Tstm Wnd Gst 14 E Saint Mary 48.78N 113.12W
03/19/2026 M78 MPH Glacier MT Mesonet
Montana mesonet site Wetzel NE.
0230 PM Non-Tstm Wnd Gst 13 NNW Canyon Creek 46.97N 112.36W
03/19/2026 M60 MPH Lewis and Clark MT Mesonet
Mesonet station MTFPS Flesher Pass S-279 Mp
30.5.
0330 PM Non-Tstm Wnd Gst 5 SE Browning 48.51N 112.93W
03/19/2026 M69 MPH Glacier MT Mesonet
Mesonet station SHBM Browning.
0345 PM Non-Tstm Wnd Gst 2 SE Browning 48.54N 112.98W
03/19/2026 M90 MPH Glacier MT Mesonet
Mesonet station MTBWG Browning (MT DOT).
0402 PM Non-Tstm Wnd Dmg 1 SSE Browning 48.55N 113.01W
03/19/2026 Glacier MT Law Enforcement
Blackfeet Law Enforcement reports that a
semi has been blown over on SE Boundary
Street before BIA Route 1, which is blocking
the west bound lane.
0421 PM Non-Tstm Wnd Gst Browning 48.56N 113.01W
03/19/2026 M59 MPH Glacier MT Mesonet
Mesonet station BGRM8 Browning RAWS.
0425 PM Non-Tstm Wnd Dmg Saint Mary 48.74N 113.43W
03/19/2026 Glacier MT Utility Company
Glacier Electric Cooperative reports that
due to high winds crews have been out since
0300 local time repairing outages, which has
affected nearly 1,800 meters, in St Mary,
East Glacier, and parts of Browning.
0430 PM Non-Tstm Wnd Gst 5 SE Browning 48.51N 112.93W
03/19/2026 M70 MPH Glacier MT Mesonet
Mesonet station SHBM Browning.
0500 PM Non-Tstm Wnd Gst 14 W Bynum 47.98N 112.61W
03/19/2026 M100 MPH Teton MT Mesonet
Mesonet station DELMT Dellwo (MCSCN).
0545 PM Non-Tstm Wnd Gst 7 NE Choteau 47.89N 112.09W
03/19/2026 M63 MPH Teton MT Mesonet
Mesonet station MTM49 6.9 NE Choteau
(MT-MESO).
0651 PM Non-Tstm Wnd Gst 4 SSE Bynum 47.93N 112.29W
03/19/2026 M98 MPH Teton MT CO-OP Observer
Visibility of around 4 miles due to blowing
dust.
&&Special weather statement, Mar 19, 10:06 PM MST, 59 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1106 PM MDT Thu Mar 19 2026
MTZ301-302-307-308-200630-
East Glacier Park Region-Northern High Plains-
Southern Rocky Mountain Front-Southern High Plains-
Including the cities of East Glacier Park, Kiowa, Babb,
Saint Mary, Marias Pass, Logan Pass, Browning, Heart Butte,
Dupuyer, Rogers Pass, Bynum, Choteau, and Pendroy
1106 PM MDT Thu Mar 19 2026
...Strong and Gusty Winds...
Southwest to west surface winds of between 35 to 45 mph, with
gusts of 65 to 75 mph, will continue through the remainder of the
evening hours and early Friday morning. Winds will gradually, and
briefly, decrease between 2 AM and 5 AM Friday before increasing
thereafter.
Travelers, especially those in high profile vehicles, should be
prepared for strong cross winds. Additionally, blowing dust could
lead to significant reductions in visibility.
MTZ303-309-312-313-200630-
Eastern Glacier, Western Toole, and Central Pondera-
Eastern Pondera and Eastern Teton-Cascade County below 5000ft-
Judith Basin County and Judith Gap-
Including the cities of Cut Bank, Ethridge, Santa Rita, Brady,
Conrad, Ledger, Great Falls, Raynesford, Geyser, Stanford,
Windham, Benchland, Hobson, and Moccasin
1106 PM MDT Thu Mar 19 2026
...Strong and Gusty Winds...
Southwest to west surface winds of between 25 to 35 mph, with
gusts up to 55 mph, will continue through the remainder of the
evening hours and early Friday morning. Winds will gradually, and
briefly, decrease between 2 AM and 5 AM Friday before increasing
thereafter.
Travelers, especially those in high profile vehicles, should be
prepared for strong cross winds. Additionally, blowing dust could
lead to significant reductions in visibility.
Moldan
Local storm report, Mar 19, 11:04 PM MST, 1 minute before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1204 AM MDT Fri Mar 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Non-Tstm Wnd Gst 1 ENE East Glacier Park 48.45N 113.20W
03/19/2026 M77 MPH Glacier MT Mesonet
Mesonet station MTBRN Two Medicine Bridge
(MT DOT).
&&
Brusda